A 28-year-old female asked:
What to expect while on methotrexate for lupus? lots of nausea that day? also i heart it causes fatigue at first? any weight gain?
1 doctor answer • 4 doctors weighed in
Specializes in Rheumatology
Some: No weight gain with Methotrexate but nausea and fatigue can occur in a minority of patients. If they do occur, tell your doctor as the symptoms might be timing or dose related and adjustments can be made. Do not be discouraged. Your doctor is thinking of medicines to aggressively control your condition.
5.6k viewsReviewed Nov 17, 2019
Last updated Nov 17, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.